MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 STANDARD STRAIGHT 200CM; Wire, Guide, Catheter

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 STANDARD STRAIGHT 200CM; Wire, Guide, Catheter
Catalog Number M00326410
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Paralysis (1997); Device Embedded In Tissue or Plaque (3165)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a mca stenosis treatment, when the physician deployed a non-stryker stent at the treatment site, it was not apposing to the vessel walls.The physician used the subject guidewire to try to open the stent.During the manipulation, the guidewire tip fractured at the proximal end of the stent.The tip of the guidewire remained lodged inside the stent and was not retrieved.There was a surgical delay of 1 hour.Postoperatively, the patient developed contralateral limb hemiplegia.There is no additional information available.
 
Event or Problem Description
It was reported that during a mca stenosis treatment, when the physician deployed a non-stryker stent at the treatment site, it was not apposing to the vessel walls.The physician used the subject guidewire to try to open the stent.During the manipulation, the guidewire tip fractured at the proximal end of the stent.The tip of the guidewire remained lodged inside the stent and was not retrieved.There was a surgical delay of 1hr.Postoperatively, the patient developed contralateral limb hemiplegia.There is no additional information available.
 
Additional Manufacturer Narrative
H2- if follow up, type- updated.There are controls in the manufacturing process to ensure the product met specifications upon release.The product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that ¿during one middle cerebral artery (mca) stenosis treatment, after the lesion was dilated with a balloon, the physician deployed one domestic brand flow diverter (fd) stent at the lesion site.As the stent was not apposed to the vessel wall after deployment, the physician attempted to use one guidewire to message the inside of the fd stent.During repeated manipulation, the guidewire tip fractured at the proximal end of the fd stent.A guidewire tip of approximately 3-4 cm in length remained lodged at the proximal end of the fd stent and was not retrieved.The procedure was then concluded.Postoperatively, the patient developed contralateral limb hemiplegia¿.Additional information provided by the customer did not indicate any issues noted during unpacking or set up of the device, and the device was prepared as per directions for use (dfu) instructions.There was no resistance encountered removing the guidewire from the dispenser hoop.There was no indication of a user related issue.The anatomy was reported to be moderately tortuous.Other devices used in the procedure in conjunction with the subject device were microcatheter and fd from local/domestic brand.There were no other difficulties encountered during the usage of the device that could have contributed to the issue.The guidewire tip was shaped, u shape,180°.The wire was torqued to overcome the resistance.The tortuosity was located at the m1 relative to the tip of the guidewire.There was a surgical delay of 1 hour.The expanding of the fd was poor so the operator used guidewire to message it and during this procedure it fractured.The patient¿s current condition now is contralateral limb hemiplegia.According to the event description the user repeatedly manipulated the guidewire to assist with stent apposition but inadvertently caused the guidewire tip to fracture at the proximal end of the fd stent which became lodged at the proximal end of the fd stent and was not retrieved.The guidewire devices intended to be ¿used to selectively introduce and position catheters and other interventional devices within the peripheral and neurovasculature¿.An assignable cause of procedural factors will be assigned to the reported event ¿guidewire distal tip broken/fractured during use¿ and as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.An assignable cause of anticipated procedural complication will be assigned to the reported event ¿patient neurological deficit¿ as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.

Brand Name
SYNCHRO2-14 STANDARD STRAIGHT 200CM
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
Stryker Neurovascular-Utah-Salt Lake City
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key25854901
Report Number3012931345-2026-00114
Device Sequence Number12053758
Product Code DQX
UDI-Device Identifier04546540688767
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K053268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM00326410
Device Lot Number0001144825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date07/17/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceAsian